# SDR DALA2022102806978

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767
- Aircraft serial: 29716
- Aircraft time: 84,084 hours, 14,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 DURING INSPECTION PER WORK CARD 5310-01380-0202, TWO CRACKS WERE FOUND IN THE RIGHT FORWARD OUTER CHORD OF STA 1809.50 FRAME BLKHD AT STRINGERS S-7R AND S-5R. CORRECTIVE ACTION: ACCOMPLISH SUPPLEMENTAL INSPECTIONS PER TABLE 202 OF 767-400 SRM 53-80-08-2R-9 REPAIR 9. THEN REPEAT THE INSPECTIONS AT 6,000 FLIGHT CYCLE INTERVALS THEREAFTER. (2468197)
